Differential and Integral Equations

Stochastic Landau-Lifshitz equation

Boling Guo and Xueke Pu

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, we establish the existence of global weak solutions to the stochastic Landau-Lifshitz equation in $\mathbb R^d$ for any $d > 0$. When restricted to the real line $\mathbb R^1$, we show that the Cauchy problem of this equation admits a unique global smooth solution with the difference method.

Article information

Source
Differential Integral Equations Volume 22, Number 3/4 (2009), 251-274.

Dates
First available in Project Euclid: 20 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356019773

Mathematical Reviews number (MathSciNet)
MR2492820

Zentralblatt MATH identifier
1240.60185

Subjects
Primary: 60H15: Stochastic partial differential equations [See also 35R60] 35Qxx: Equations of mathematical physics and other areas of application [See also 35J05, 35J10, 35K05, 35L05]

Citation

Guo, Boling; Pu, Xueke. Stochastic Landau-Lifshitz equation. Differential Integral Equations 22 (2009), no. 3/4, 251--274. https://projecteuclid.org/euclid.die/1356019773.


Export citation